# SDR CAL951072

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Part time: 73,264 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 4.05 INCH CRACK IN WEB ON LEFT SIDE OF NOSE WHEEL WELL AFT BULKHEAD AT LBL 6.12 AND A 3.25 INCH CRACK ON RIGHT SIDE OF NOSE WHEEL WELL AFT BULKHEAD AT RBL 7.50.  THE CRACKS WERE LOCATED AT STATION 294.5.  THE CRACKS WERE STOP DRILLED.  REPAIR DOUBLERS WERE FABRICATED AND INSTALLED IAW BAC DRAWING 65C35690, EA 5310-02452, AND ECRA 5310-03183.  (M)
